# SDR DALA2024010200052

- Difficulty date: December 30, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N425DX
- Make and model: Airbus A330-941
- Aircraft serial: 02037
- Aircraft time: 644 hours, 77 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEC C/B TRIPPED IN CRUISE FLIGHT WITH ACRID ODOR, NEXT GOT COND R CAB VENT FAULT. COMPLIED WITH ECAM AND QRH, PACK FLOW TO HI, ODOR DISSIPATED.  ECAM MSG "COND R CAB VENT FAULT" ATA212151 CLASS1 RECIRCULATION FAN RH. SOURCE VC. INSPECTED CABIN AREA AND CARGO, SDCU. NO ELEC SMELL. PERFORMED T/S. FOUND RCCB RECIRCULATION FAN TRIPPED. R RECIRCULATION FAN FAULT.
